# SDR IPXA09M57967

- Difficulty date: December 1, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Loose
- Location: Hot Cup
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT CUP DOES NOT HEAT WATER.  RECEPTACLE PLUG IS LOOSE & THERE IS AN ODOR OF BURNING ELECTRICAL WIRES.  REMOVED AND REPLACED HOT CUP PER MM 25-32-14.  OPS CHECKS GOOD.  THIS CLEARS M414154.
